# SDR UPS02439636

- Difficulty date: September 15, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT BS 800 FRAME AREA FOUND 5 EA FASTENER HOLES CRACKED. REF ATT SKETCH FOR DETAILS.     STRAP AND CHORD REPAIRED AS PER RS R53-22-34910 & UPS EO NR B747-5310-17666-A. ** TO BE CONTINUEOUS PERFORMING REPEAT INSPECTION PER SB 747-53A2451  EVERY 3000 FLIGHT CYCLES.**
